# SDR 96ZZZX82

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1040N
- Make and model: Cessna 208B
- Aircraft serial: 208B0336
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 265401842
- Condition: Cracked
- Location: Outboard Seam
- Part time: 180 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ALONG OUTBOARD SEAM OF EXHAUST DUCT DISCOVERED DURING PRE-FLIGHT.  PART REMOVED AND REPLACED BY LOANER WHILE BEING WELDED AND REPAIRED.
